# SDR UALA2012011200262

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,330 hours, 22,874 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON SEAT NR 1 AND SEAT NR 20 IS INOP.  RELAMPED AFT EEL STRIP AT 1AB PER MM AND SECURED EEL STRIP CONNECTOR AT 20ABC.  BOTH STRIPS OP OK.
